MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventative maintenance of the thermogard xp ivtm system (sn (b)(6), the device failed the functional test and displayed a coolant low message even though the coolant is full.The root cause of the error was a malfunction of the coolant sensor block.During functional testing the console failed due to the displayed low coolant message.Despite the coolant level being full, the coolant error message occurred three times.The coolant sensor block was replaced to remedy the issue.During service, unrelated to the low coolant message, the display battery was found to be older than three years.The lithium coin battery was replaced as part of preventative maintenance.The thermogard console passed all tests with no issues, and readings were within the specified limits.Historical complaints were reviewed for service information related to the reported complaint and there were no similar complaints reported for thermogard xp ivtm system with sn (b)(6).
 
Event or Problem Description
During preventative maintenance of the thermogard xp ivtm system (sn (b)(6), the device failed the functional test and displayed a coolant low message even though the coolant is full.No patient involvement.

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key25310941
Report Number3010617000-2026-00344
Device Sequence Number10544964
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown